# SDR COMA9660083

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG INDICATED INTRANSIT AFTER COMPLETION OF LANDING GEAR RETRACTION.  ADJUSTED THE RT MLG UPLOCK PROXIMITY SWITCH.
